MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC FH LOOP; NONABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC FH LOOP; NONABSORBABLE SURGICAL SUTURE
Model Number HS173
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "the customer say that the wire broke and it's not the first occurrence with other dispositifs of the same batch.".
 
Additional Manufacturer Narrative
The device was requested to be returned for evaluation, but has not been returned at this time.The quantity of devices with wire breaks was requested, but was not provided.The device history record was reviewed and there were no issues noted during production.All finished goods testing requirements were met prior to release.A cause for the event has not been established and the report cannot be substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
FH LOOP
Common Device Name
NONABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16960730
Report Number3006981798-2023-00032
Device Sequence Number5452668
Product Code GAT
UDI-Device Identifier00810020083477
UDI-Public0810020083477
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown